Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Estrogen While ttc

So im ttc my period have been wack ive been spotting for a long time so dr gave me medroxyprogesterone for 10days i toke them and so now im heavily bleeding like more than normal bloods just gushing down like crazy not sure way came to the ER and so they say there going to give me oral estrogen whats that for? i am trying to concieve started clomid yesterday and have to take for 5days is that estrogen going to interfer and mess things up? opinions please!!?

Answer Question
 
Anonymous

Asked by Anonymous at 5:16 PM on Sep. 14, 2013 in Trying to Conceive

Answers (3)
  • I'm sure you told the ER what you'd been taking, correct? You'll need to talk to your doctor if possible. I don't understand why your doctor put you on Clomid and medroxyprogesterone at the same time. Was ovulation confirmed?
    Mrs_Prissy

    Answer by Mrs_Prissy at 6:09 PM on Sep. 14, 2013

  • Oral Estrogen is generally used for women in menopause to help reduce symptoms.
    Did you not ask your Dr why he's having you take it?
    KTElite

    Answer by KTElite at 6:20 PM on Sep. 14, 2013

  • Why didnt you ask the ER docs this?
    I do not undertand why you would let them give you something if you do not grasp WHY!

    luvmygrandgirl

    Answer by luvmygrandgirl at 6:22 PM on Sep. 14, 2013

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.
close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN